# SDR VJ9800549

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN AT FS 579, L30, CORRODED.  CUT OUT SECTION OF SKIN, FABRICATED AND INSTALLED EXTERNAL DOUBLER AND FINGER DOUBLERS IAW DC9 SRM 53-04 FIG 12B, 51-10-3, 51-30-1.
